Uniform Distribution Classified.
Mathematische Zeitschrift, Tome 165 (1979), pp. 199-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1979__165_172798,
author = {Richard Mollin},
title = {Uniform {Distribution} {Classified.}},
journal = {Mathematische Zeitschrift},
pages = {199--212},
year = {1979},
volume = {165},
zbl = {0378.12009},
url = {http://geodesic.mathdoc.fr/item/MZ_1979__165_172798/}
}
Richard Mollin. Uniform Distribution Classified.. Mathematische Zeitschrift, Tome 165 (1979), pp. 199-212. http://geodesic.mathdoc.fr/item/MZ_1979__165_172798/